Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Severe Stomach Cramps And Diarrhoea. Taken Diorylte, Vomited. Solution?

I have been suffering with violent stomach cramps and dihorrea for the last 3 days, due to starting a new job Monday I have carried on by taking copious amounts of immodium motillium and buscopan. I tried to take diorlyte this morning and have vomited straight away, I can t seem t keep anything down. What is best advice as I m due to start work at 7 and need to go in!
Thu, 7 Mar 2019
Report Abuse
General Surgeon 's  Response
Hello,

The condition is due to intestine infection with some sort of bug via water or food.

As there is persistent vomiting after intake of medications, it suggests intestine paralysis is hampered and further medicines in the form of GI antibiotic and others will disrupt the intestine flora more extent.

My recommendations at present
- plenty of liquids in sessions
- prescription of ondansetron from your doctor for vomiting control
- judicious use of analgesic which can flare up the issue via stomach irritation.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Anticholinergic


Loading Online Doctors....
Severe Stomach Cramps And Diarrhoea. Taken Diorylte, Vomited. Solution?

Hello, The condition is due to intestine infection with some sort of bug via water or food. As there is persistent vomiting after intake of medications, it suggests intestine paralysis is hampered and further medicines in the form of GI antibiotic and others will disrupt the intestine flora more extent. My recommendations at present - plenty of liquids in sessions - prescription of ondansetron from your doctor for vomiting control - judicious use of analgesic which can flare up the issue via stomach irritation. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon